# SDR 2001UALA02365

- Difficulty date: December 4, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 28,802 hours, 21,509 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE AT BODY STATION 1012 APPROXIMATELY ON STRINGER 13L SKIN IS DENTED.  MAJOR REPAIR ACCOMPLISHED, SKIN DOUBLER INSTALLED.
